U.S. doctors online nowAsk doctors free
NY
A 24-year-old male asked:

i tapered down off of 1 mg klonopin (clonazepam) a day over the course of a month; was on for 2 mos. am i at risk for seizure while w/d'ing? i feel lousy.

2 doctor answers4 doctors weighed in
Dr. Susan Rhoads
Family Medicine 38 years experience
Probably not: That is a slow taper and you weren't taking much. You will feel lousy. That is why these meds are abused because they make you feel good and stopping them makes you feel bad. This will get better. Exercise really helps and not having to take somehting that affects your thinking and coordination and is addicting is a very good thing. It gets better!! There are better treatments out there. See MD
Dr. Amrit Singh
Cardiology 51 years experience
Possible: konopin is used against seizure. if u r off and no seizure for 3 to 6 months u may stay off. it is a tranquilizer and for seizures.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.